Russell's alternative to the axiom of choice

Mathematical Logic Quarterly 38 (1):529-534 (1992)
  Copy   BIBTEX

Abstract

We prove the independence of some weakenings of the axiom of choice related to the question if the unions of wellorderable families of wellordered sets are wellorderable

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,323

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Analytics

Added to PP
2013-11-03

Downloads
34 (#472,961)

6 months
4 (#798,384)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Principia Mathematica.Morris R. Cohen - 1912 - Philosophical Review 21 (1):87.

Add more references